# SDR SWAA2025071581631

- Difficulty date: June 13, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BTW BS727 AND BS 727E PLUS 10 INCHES;LBL 21 AND WL 156.4 AFT CARGO COMPARTMENT.  REPLACED SUPPORT ZEE AND FASTENERS LOC. BS727 TO BS847 LBL21 AND WL156.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM SRM 53-00-53-2R-6 AND SRM 51-40-02 AND DWG 146A7500 SHEET 113 REV. -<
